# SDR CA000830008

- Difficulty date: August 2, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 30,253 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 6730B01
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) BLEED FAULT ON NR 1 & NR 2 AT 5,000 FEET, RESET COMPLETED, NR 1 STILL AT FAULT, NR 2 RETURN ON LINE FOR APPROXIMATELY 10 MINUTES BUT FAILED AGAIN, AIRCRAFT RETURNED TO HALIFAX, THE APU WAS USED TO RUN THE PACKS. AFTER INTERROGATION OF THE CFDS (CENTRALIZED FAULT DISPLAY SYSTEM), FOUND NR 2 ENGINE FAN VALVE TO BE AT FAULT, BITE CHECK CARRIED OUT ON BLEED MONITORING COMPUTERS (BMC) 1 AND 2. REPLACED NR 2 ENGINE FAN VALVE.
